# SDR SWAA2024091019499

- Difficulty date: July 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE SUPPORT ANGLE ON ACCESS PANEL 343AT RT HORIZONTAL STABILIZER 2024-455385<[01] REPLACED BLADE SUPPORT ANGLE ON ACCESS PANEL 343AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9.;[02] REPLACED BLADE SUPPORT ANGLE ON ACCESS PANEL 343AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9.
